# SDR CALA9700714

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12507
- Make and model: Doug DC-9-32
- Aircraft serial: 47788
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FOUR .25 INCH CRACKS IN RT WING LOWER SKIN AT FUEL BAY SERVICE DOOR LATCHES.  THE CRACKED AREA OF SKIN WAS CUT OUT, A DOUBLER AND FILLER REPAIR WAS INSTALLED IAW ECRA 5730-01126.
